English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Asymptotic Behaviour of the Solutions of Certain Parabolic Equations

Lortz, D., Meyer-Spasche, R., & Stredulinsky, E. (1984). Asymptotic Behaviour of the Solutions of Certain Parabolic Equations. Communications on Pure and Applied Mathematics, 37, 677.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Lortz, D.1, Author              
Meyer-Spasche, R.1, Author              
Stredulinsky, E.W.2, Author
Affiliations:
1Theory, Max Planck Institute for Plasma Physics, Max Planck Society, ou_1856323              
2External Organizations, ou_persistent22              

Content

show

Details

show
hide
Language(s):
 Dates: 1984
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: -
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Communications on Pure and Applied Mathematics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 37 Sequence Number: - Start / End Page: 677 Identifier: -